# SDR IPXA10B59442

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Engine: Ge CF680C2B1F
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 224101576
- Part serial: 224101576
- Condition: Dented
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ASN FOUND DENT ON NR4 ENGINE INLET COWL AT 7 O'CLOCK POSITION.  ITEM DEFERRED IAW EO B747-7110-37490A PARAGRAPH 6A.  DEF NR 423771, DENT IS BEYOND SRM LIMITS.  R & R NR 4 ENG INLET COWL IAW MM 71-11-01-4.
